Alert archive / Georgia / Special Weather Statements in 2011

Special Weather Statement, NWS Atlanta, GA

July 20, 2011Floyd County, Paulding County, Polk County, Georgia

NWS Atlanta, GA issued this special weather statement at Jul 20, 2011, 4:00 PM EDT for Floyd County, Paulding County, Polk County, Georgia. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 20, 2011, 4:00 PM EDT (20:00 UTC)
Expired
Jul 20, 2011, 4:45 PM EDT
In force
45 min
Issued by
NWS Atlanta, GA

Counties Floyd County, GA, Paulding County, GA, Polk County, GA

The radar

The Atlanta radar (KFFC), 85 km from the middle of the area, began a volume at 20:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.0 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2011-07-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2211 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2011-07-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 56 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2211 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
771 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
56 m²/s²
0-3 km storm-relative helicity
63 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

109 
WWUS82 KFFC 202000
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
400 PM EDT WED JUL 20 2011

GAZ019-020-030-031-202045-
400 PM EDT WED JUL 20 2011

...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING AND HEAVY 
RAIN IN POLK...PAULDING...BARTOW AND FLOYD COUNTIES UNTIL 445 PM 
EDT...

AT 356 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM ROME TO DALLAS...MOVING SOUTHWEST AT 15
MPH.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS POLK...PAULDING...BARTOW AND FLOYD
COUNTIES...INCLUDING AREAS AROUND HIRAM...DALLAS...NEW HOPE...CROSS
ROADS...BURNT HICKORY RIDGE...TAYLORSVILLE...STILESBORO...
CARTERSVILLE...EUHARLEE...KINGSTON...SHANNON...ROME...BRASWELL...
ARAGON AND LINDALE. RESIDENTS IN THIS AREA SHOULD STAY INDOORS.
ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN
EMERGENCY.

RAINFALL AMOUNTS OF 1 TO 2 INCHES HAVE FALLEN SINCE 3 PM. ADDITIONAL 
RAINFALL AMOUNTS BETWEEN 1 TO 2 INCHES CAN BE EXPECTED ACROSS THE 
AREA. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL WILL REDUCE 
VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY.

&&

LAT...LON 3437 8510 3415 8476 3388 8474 3377 8486
      3381 8504 3390 8503 3391 8515 3415 8535
TIME...MOT...LOC 1959Z 044DEG 12KT 3423 8512 3404 8496
          3389 8486

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 20, 3:39 PM EDT, 21 minutes earlier.

Area forecast discussion, Jul 20, 3:39 PM EDT, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
339 PM EDT WED JUL 20 2011

.SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/...
MODELS CONTINUE TO SHOW THE SURFACE TROUGH AND WEAK IMPULSES
SKIRTING ACROSS THE TENNESSEE VALLEY-NORTH GEORGIA AREA REMAINING
THE FOCUS FOR ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS
ACROSS THE COUNTY WARNING AREA THROUGH THE PERIOD. IMPULSE MOVING
ACROSS THE AREA HAS ENHANCED CONVECTIVE DEVELOPMENT...ESPECIALLY
ACROSS THE NORTHERN HALF OF OUR AREA THIS AFTERNOON AND WILL
CONTINUE TO SHOW HIGHEST POPS THERE INTO THE EVENING. SUSPECT WE
WILL SEE MUCH OF THE ACTIVITY BEGIN TO DIE DOWN AFTER SUNSET
...BUT MODELS HINTING AT SOME LINGERING MOISTURE OVER THE EXTREME
NORTH WELL AFTER MIDNIGHT. SHOULD SEE SHOWERS AND THUNDERSTORMS
DEVELOP AGAIN THURSDAY AND FRIDAY WITH THE TROUGH IN THE AREA AND
SOME WEAK UPPER SUPPORT...THOUGH COVERAGE MAY NOT BE AS GOOD AS
TODAY. BEST CHANCES CONTINUING OVER THE NORTH WHERE BETTER UPPER
SUPPORT NOTED. HOT TEMPERATURES CONTINUING AND COULD SEE HEAT
INDICES APPROACH ADVISORY CRITERIA...ESPECIALLY OVER EAST CENTRAL
GEORGIA THURSDAY AND FRIDAY AFTERNOON. WILL NOT ISSUE AN ADVISORY
NOW...BUT WITH LATER SHIFTS WILL NEED TO TAKE A CLOSE LOOK.

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
LATEST GFS RUN CONTINUE TO SHOW AN UPPER RIDGE DOMINATING NORTH
AND CENTRAL GEORGIA THROUGH THE WEEKEND BEFORE BEGINNING TO WEAKEN
A BIT EARLY NEXT WEEK AS AN UPPER TROUGH DEEPENS OVER NEW ENGLAND
AND A COLD FRONT DRIFTS SOUTHWARD FROM THE OHIO VALLEY. GFS STILL
TRYING TO BRING THE FRONT INTO OUR AREA TUESDAY/WEDNESDAY TIME
FRAME. CURRENT FORECAST WITH CHANCE POPS STILL LOOK OK...BUT IF
LATER RUNS SUPPORT IT HIGHER POPS MAY BE NEEDED TUESDAY AND
WEDNESDAY WITH THE FRONT POSSIBLY IN THE AREA.

&&

.AVIATION...
18Z UPDATE...
CONVECTION AFFECTING METRO ATL TAF SITES ALREADY...POSSIBILITY SHOULD
CONTINUE THROUGH AFTERNOON INTO EARLY EVENING. WESTERLY WINDS
EXPECTED TO STAY BELOW 10KTS THROUGH THE PERIOD...EXCEPT DURING
CONVECTION WHERE SOME VARIABILITY FROM THE NORTHEAST IS POSSIBLE
WITH GUSTS AROUND 15KT. VFR EXPECTED THROUGH THE PERIOD EXCEPT
DURING CONVECTION AND DUE TO OVERNIGHT/EARLY MORNING FOG AND HAZE.

//ATL CONFIDENCE...18Z UPDATE...
MEDIUM CONFIDENCE ON VSBYS AND TIMING/LOCATION OF CONVECTION.
HIGH CONFIDENCE ON ALL OTHER ELEMENTS.
PREFERRED NAM OVER GFS.

10

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          73  98  74  96 /  30  30  30  30
ATLANTA         75  94  76  93 /  30  30  30  30
BLAIRSVILLE     70  89  71  87 /  30  40  30  30
CARTERSVILLE    70  95  72  93 /  30  40  30  30
COLUMBUS        74  95  74  95 /  30  30  30  20
GAINESVILLE     73  95  75  94 /  30  30  30  30
MACON           74  97  74  96 /  20  30  30  20
ROME            73  96  73  93 /  30  40  30  30
PEACHTREE CITY  71  93  72  92 /  30  30  30  20
VIDALIA         76  97  76  96 /  20  30  30  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

49
Hazardous weather outlook, Jul 20, 4:59 AM EDT, 11 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
459 AM EDT WED JUL 20 2011

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-210900-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
459 AM EDT WED JUL 20 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
SCATTERED THUNDERSTORMS POSSIBLE...MAINLY THIS AFTERNOON AND
EVENING. ALSO...HEAT INDEX VALUES OF 100 TO 105 ACROSS MUCH OF
NORTH AND CENTRAL GEORGIA THIS AFTERNOON.

.SYNOPSIS...
AT THE SURFACE...WEAK HIGH PRESSURE WILL REMAIN STATIONARY OVER
EASTERN TENNESSEE WHILE A TROUGH OF LOW PRESSURE WILL EXTEND FROM
CENTRAL NORTH CAROLINA INTO NORTH GEORGIA. WEAK UPPER LEVEL
DISTURBANCES WILL MOVE ACROSS THE REGION THROUGH TONIGHT AND THIS
WILL BRING A CHANCE OF SHOWERS AND THUNDERSTORMS...MAINLY THIS
AFTERNOON AND EVENING.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS FROM THE THUNDERSTORMS WILL BE CLOUD TO GROUND
LIGHTNING AND BRIEF HEAVY RAIN...MAINLY THIS AFTERNOON AND
EVENING.

.OTHER HAZARDS...
HEAT INDEX VALUES WILL INCREASE TO 100 TO 105 DEGREES OVER MUCH OF
THE REGION THIS AFTERNOON.

.DISCUSSION...
THE ATMOSPHERE WILL REMAIN MARGINALLY UNSTABLE THROUGH TONIGHT.
LINGERING OUTFLOW BOUNDARIES FROM TUESDAYS CONVECTION WILL BE THE
MAIN FOCAL POINTS FOR THUNDERSTORM INITIATION WHICH COULD BE JUST
ABOUT ANYWHERE ACROSS NORTH AND CENTRAL GEORGIA. AS TEMPERATURES
RISE INTO THE 90S THIS AFTERNOON...CAPES WILL INCREASE TO OVER
2000 WHICH COULD BE ENOUGH TO PRODUCE A FEW STRONG THUNDERSTORMS
WITH GUSTY WINDS AND HEAVY RAIN. SEVERE THUNDERSTORMS ARE NOT
EXPECTED THROUGH TONIGHT.

THE HEAT WILL CONTINUE TODAY WITH TEMPERATURES RISING INTO THE MID
AND UPPER 90S ACROSS NORTH AND CENTRAL GEORGIA. DEWPOINTS WILL
REMAIN IN THE LOWER 70S AND THIS WILL PRODUCE HEAT INDEX VALUES IN
THE 100 TO 105 DEGREE RANGE. THE ONLY AREA ESCAPING THE HEAT WILL
BE THE NORTHEAST MOUNTAINS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
THERE IS A CHANCE OF THUNDERSTORMS EACH DAY...MAINLY DURING THE
AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Special weather statement, Jul 20, 3:18 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
318 PM EDT WED JUL 20 2011

GAZ007-013-201945-
318 PM EDT WED JUL 20 2011

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING AND HEAVY
RAIN IN PICKENS AND GILMER COUNTIES UNTIL 345 PM EDT...

AT 314 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SEQUOYAH LAKE...MOVING SOUTHWEST AT 10 MPH.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS PICKENS AND GILMER COUNTIES...INCLUDING
AREAS AROUND SEQUOYAH LAKE...CARTECAY...TALONA...LAKE TAMARACK...
TALMADGE...TATE...JASPER...TALKING ROCK...BLAINE AND HINTON.
RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND
TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

ALSO...RAINFALL AMOUNTS BETWEEN 1 AND 2 INCHES CAN BE EXPECTED
ACROSS THE AREA. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL WILL
REDUCE VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY.

&&

LAT...LON 3457 8428 3458 8434 3453 8434 3449 8433
      3438 8441 3439 8444 3438 8445 3438 8451
      3447 8465 3467 8445
TIME...MOT...LOC 1918Z 035DEG 7KT 3455 8442
Special weather statement, Jul 20, 3:26 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
326 PM EDT WED JUL 20 2011

GAZ042-202015-
326 PM EDT WED JUL 20 2011

...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING AND HEAVY
RAIN IN CARROLL COUNTY UNTIL 415 PM EDT...

AT 322 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CARROLLTON...MOVING SOUTHWEST AT 5 MPH.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS CARROLL COUNTY...INCLUDING AREAS AROUND
ABILENE...SEATON LAKE...CARROLLTON...JOHN TANNER STATE PARK...CLEM...
LOWELL AND ROOPVILLE. RESIDENTS IN THIS AREA SHOULD STAY INDOORS.
ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN
EMERGENCY.

ALSO...RAINFALL AMOUNTS BETWEEN 1 AND 2 INCHES CAN BE EXPECTED
ACROSS THE AREA. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL WILL
REDUCE VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY.

&&

LAT...LON 3370 8510 3363 8490 3345 8497 3346 8498
      3344 8499 3343 8502 3343 8505 3350 8524
TIME...MOT...LOC 1926Z 024DEG 4KT 3358 8505
Special weather statement, Jul 20, 3:27 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
327 PM EDT WED JUL 20 2011

GAZ032-033-043-044-202015-
327 PM EDT WED JUL 20 2011

...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING AND HEAVY
RAIN IN COBB...DOUGLAS AND FULTON COUNTIES UNTIL 415 PM EDT...

AT 322 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MABLETON...MOVING SOUTHWEST AT 10 MPH.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS COBB...DOUGLAS AND FULTON COUNTIES...
INCLUDING AREAS AROUND BOLTON...BANKHEAD...JIM R MILLER PARK...
MABLETON...SIX FLAGS OVER GEORGIA...AUSTELL...LITHIA SPRINGS...
SWEETWATER CREEK STATE PARK...SANDTOWN...CAMPBELLTON...DOUGLASVILLE
AND CHAPEL HILL. RESIDENTS IN THIS AREA SHOULD STAY INDOORS.
ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN
EMERGENCY.

RAINFALL AMOUNTS BETWEEN 1 AND 2 INCHES CAN BE EXPECTED ACROSS THE
AREA. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL WILL REDUCE
VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY.

&&

LAT...LON 3358 8458 3371 8480 3392 8460 3381 8442
TIME...MOT...LOC 1927Z 035DEG 7KT 3379 8457
Local storm report, Jul 20, 3:29 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
329 PM EDT WED JUL 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0303 PM     LIGHTNING        3 WNW WOODSTOCK         34.12N 84.56W
07/20/2011                   CHEROKEE           GA   EMERGENCY MNGR

            CHEROKEE COUNTY EMERGENCY MANAGEMENT RELAYED A REPORT OF
            A FIRE IN THE ATTIC OF A STRUCTURE IN TOWNE LAKE HILLS
            WEST BELIEVED TO BE CAUSED BY LIGHTNING.

&&

RGARCIA
Special weather statement, Jul 20, 3:57 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
357 PM EDT WED JUL 20 2011

GAZ033-043>045-055-202045-
357 PM EDT WED JUL 20 2011

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN DEKALB...DOUGLAS...
CLAYTON AND FULTON COUNTIES UNTIL 445 PM EDT...

AT 352 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM CEDAR GROVE TO CHAPEL HILL...MOVING
SOUTHWEST AT 5 MPH.

RAINFALL AMOUNTS BETWEEN 1 AND 2 INCHES HAVE FALLEN ACROSS THE METRO
AREA SINCE 3 PM. ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES CAN BE
EXPECTED. RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF
SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND
UNDERPASSES ACROSS DEKALB...DOUGLAS...CLAYTON AND FULTON
COUNTIES...INCLUDING AREAS AROUND EDGEWOOD...CEDAR GROVE...
SNAPFINGER...KIRKWOOD...EAST LAKE...PANTHERSVILLE...GRESHAM PARK...
BANKHEAD...CASCADE HEIGHTS...WEST END...SWEET AUBURN...LAKEWOOD
PARK...GRANT PARK-ZOO ATLANTA...TURNER FIELD AND MIDTOWN.
ADDITIONALLY...CITY STREETS AND PARKING LOTS ALONG THE BANKS OF
CREEKS AND STREAMS ARE SUBJECT TO MINOR FLOODING.

&&

LAT...LON 3379 8478 3380 8473 3380 8462 3375 8457
      3380 8450 3380 8443 3369 8411 3363 8414
      3365 8428 3359 8424 3355 8426 3355 8430
      3355 8448 3353 8453 3355 8459 3354 8483
      3358 8482 3358 8490
TIME...MOT...LOC 1956Z 027DEG 6KT 3364 8426 3372 8448
          3372 8471
Special weather statement, Jul 20, 4:00 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
400 PM EDT WED JUL 20 2011

GAZ019-020-030-031-202045-
400 PM EDT WED JUL 20 2011

...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING AND HEAVY
RAIN IN POLK...PAULDING...BARTOW AND FLOYD COUNTIES UNTIL 445 PM
EDT...

AT 356 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM ROME TO DALLAS...MOVING SOUTHWEST AT 15
MPH.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS POLK...PAULDING...BARTOW AND FLOYD
COUNTIES...INCLUDING AREAS AROUND HIRAM...DALLAS...NEW HOPE...CROSS
ROADS...BURNT HICKORY RIDGE...TAYLORSVILLE...STILESBORO...
CARTERSVILLE...EUHARLEE...KINGSTON...SHANNON...ROME...BRASWELL...
ARAGON AND LINDALE. RESIDENTS IN THIS AREA SHOULD STAY INDOORS.
ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN
EMERGENCY.

RAINFALL AMOUNTS OF 1 TO 2 INCHES HAVE FALLEN SINCE 3 PM. ADDITIONAL
RAINFALL AMOUNTS BETWEEN 1 TO 2 INCHES CAN BE EXPECTED ACROSS THE
AREA. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL WILL REDUCE
VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY.

&&

LAT...LON 3437 8510 3415 8476 3388 8474 3377 8486
      3381 8504 3390 8503 3391 8515 3415 8535
TIME...MOT...LOC 1959Z 044DEG 12KT 3423 8512 3404 8496
          3389 8486

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 20, 1:12 PM EDTSpecial Weather StatementFFCCoweta33 min
Jul 20, 1:22 PM EDTSpecial Weather StatementFFCCherokee23 min
Jul 20, 1:38 PM EDTSpecial Weather StatementFFCCoweta37 min
Jul 20, 1:47 PM EDTSpecial Weather StatementFFCCherokee43 min
Jul 20, 2:22 PM EDTSpecial Weather StatementFFCDouglas38 min
Jul 20, 2:34 PM EDTSpecial Weather StatementFFCJackson26 min
Jul 20, 2:43 PM EDTSpecial Weather StatementFFCPickens32 min
Jul 20, 2:52 PM EDTSpecial Weather StatementFFCCarroll23 min
Jul 20, 2:54 PM EDTSpecial Weather StatementFFCBaldwin36 min
Jul 20, 3:10 PM EDTSpecial Weather StatementFFCPaulding50 min
Jul 20, 3:18 PM EDTSpecial Weather StatementFFCPickens27 min
Jul 20, 3:26 PM EDTSpecial Weather StatementFFCCarroll49 min
Jul 20, 3:27 PM EDTSpecial Weather StatementFFCDouglas, Fulton48 min
Jul 20, 3:57 PM EDTSpecial Weather StatementFFCClayton, Douglas, Fulton48 min
Jul 20, 4:10 PM EDTSpecial Weather StatementFFCCarroll35 min
Jul 20, 4:14 PM EDTSpecial Weather StatementFFCTwiggs, Wilkinson46 min
Jul 20, 4:28 PM EDTSpecial Weather StatementFFCJones32 min
Jul 20, 4:30 PM EDTSpecial Weather StatementFFCClarke, Madison, Oglethorpe60 min
Jul 20, 4:31 PM EDTSpecial Weather StatementFFCWalton29 min
Jul 20, 4:35 PM EDTSevere Thunderstorm WarningFFCJones25 min
Jul 20, 4:44 PM EDTSpecial Weather StatementFFCBartow, Floyd, Haralson, Paulding, Polk46 min
Jul 20, 5:13 PM EDTSpecial Weather StatementFFCJasper32 min
Jul 20, 5:38 PM EDTSpecial Weather StatementFFCNewton37 min
Jul 20, 7:09 PM EDTSpecial Weather StatementFFCDawson, Pickens36 min
Jul 20, 7:44 PM EDTSpecial Weather StatementFFCDawson, Forsyth31 min
Jul 20, 7:45 PM EDTSpecial Weather StatementFFCGilmer30 min

Nearby

Special Weather Statements in Georgia, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.